MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION FLOW COUPLER; DEVICE, ANASTOMOTIC, MICROVASCULAR

BAXTER HEALTHCARE CORPORATION FLOW COUPLER; DEVICE, ANASTOMOTIC, MICROVASCULAR
Catalog Number 515101200010
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during anastomosis with a flow coupler, there was a ring dislodgement and the rings were found not to be aligned.It was reported that after integrating the probe to the applicator, it became detached.This happened before patient use.A second coupler was used to perform the anastomosis.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: d10, h3, h6 and h10.The jaw assembly with the coupler ring and the flow coupler ring with a probe inserted were returned for evaluation.Both the flow coupler ring and the coupler ring that remained in the jaw assembly showed signs of use.Visual inspection found the flow coupler ring was no longer seated in the jaw assembly.The reported condition was verified.It is possible that the actual issue with the product was that the ring had dislodged from the jaw assembly in preparation for the surgical process and not the probe from the ring, however, this cannot be confirmed.The cause of the condition could not be determined.A device history review revealed no issues that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
FLOW COUPLER
Common Device Name
DEVICE, ANASTOMOTIC, MICROVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10687104
Report Number1416980-2020-06441
Device Sequence Number19635460
Product Code MVR
UDI-Device Identifier00844735005998
UDI-Public00844735005998
Combination Product (Y/N)Y
Initial Reporter CountrySP
PMA/510(K) Number
K132727
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515101200010
Device Lot NumberSP18I25-1326306
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2020
Initial Date Received by Manufacturer 09/17/2020
Supplement Date Received by Manufacturer11/13/2020
Initial Report FDA Received Date10/15/2020
Supplement Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1